# SDR FDEA201011194431

- Difficulty date: November 19, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 35,897 hours, 11,211 cycles
- Engine: Pwa PW4152
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Limiter
- Part number: 516A000002
- Part serial: J1101
- Condition: Failed
- Location: Flap/Slats
- Part time: 13,006 hours, 5,855 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLATS SYS 1 AND SLATS SYS 2 FLAPS, REPEAT  ITEM, NO SLATS LANDING.  PERFORMED LGAV, T/S SYS IAW FIM 27-80-02, FIG 101, SHEET 1.  FOUND TORQUE LIMITER POPED.  R AND R TORQUE LIMITER IAW MM  27-84-12-04.  ALSO SERVICED LT WING SLATS, SCREW JACKS AND GEAR BOXES IAW MM 12-13-27-00.  PERFORMED OPS CHECK IAW MM 27-84-00.  ALL TEST       PASSED.  (CLOSED)
